# SDR UALA2012060803128

- Difficulty date: June 5, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 63,896 hours, 23,517 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 LE SLAT HAS 7 FOOT LONG DELAMINATION AFT OF LEADING EDGE.  REMOVED NR 5 LE SLAT.    REPAIRED SLAT PER MM.
